Research Repository

Inequalities of Hermite-Hadamard type for AH-convex functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Inequalities of Hermite-Hadamard type for AH-convex functions. Studia Universitatis Babes-Bolyai Mathematica, 61 (4). 489 - 502. ISSN 2065-961X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite- Hadamard inequality; convex functions; integral inequalities; AH-concave function
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 05:18
Last Modified: 07 Sep 2018 11:37
URI: http://vuir.vu.edu.au/id/eprint/34610
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar